Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article
Author

David Rose

1 article in our journals

Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.

Research ArticleOpen accessBoundary Distributions with Respect to Chebyshev's InequalityPeter Bias, Shawn Hedman, David RoseVariables whose distributions achieve the boundary value of Chebyshev’s inequality are characterized and it is found that non-constant variables with this property are symmetric discrete with at most three values. Nevertheless, the bound of Chebyshev’s inequality remains optimal for the class of continuous variables. …Journal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 8,633 accessesView PDFCite